# SDR N6WA2013022802

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 20,427 hours, 13,942 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION, PAX DOOR WARNING MESSAGE PRESENT AND AFT CARGO DOOR CAUTION.  INSPECTED ACFT AND DETERMINED TO BE SAFE FOR A 1-TIME FERRY FLIGHT.
